By Topic

Comments on "A simple power series for radiation resistance of center-fed dipoles"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
McGowan, G. ; IEEE AP Author

A recent communication by K.R. Jakobsen and J.A. Aas (ibid., vol.AP-31, no.4, p.638-9, 1983) presented a series method for computing radiation resistance of dipoles. An alternate method using a truncated infinite series is presented for making the same calculation

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:32 ,  Issue: 4 )